# SDR SIMA200311806

- Difficulty date: April 25, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CARGO DOOR LOWER CENTER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED THE CENTER SILL AND INSTALLED NEW SILL IAW EMB 145 SRM, SRM 145/1142 REV 21, CHAPTERS 51-40-02, 51-40-06, 51-20-03.  (M)
